MAUDE Adverse Event Report: ANGIODYNAMICS ANGIOVAC; CATHETER, CANNULA & TUBING, VASCULAR,CARDIOPULMNARY BYPASS

ANGIODYNAMICS ANGIOVAC; CATHETER, CANNULA & TUBING, VASCULAR,CARDIOPULMNARY BYPASS
Catalog Number H965251860
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one circuit angiovac assembly kit for evaluation.As received, the circuit angiovac assembly kit lidstock was only sealed on one side of tray when received.However, the lidstock appears to have been sealed to all four side prior to leaving the angiodynamics facility.The trays sealed area were frosted in appearance, no channels or spotty seals were noted.No damage was noted to the tray or sealed area.The customer's complaint description is confirmed.However, we are unable to determine an exact root cause at this time.The lidstock appears to have been sealed to all four side prior to leaving the angiodynamics facility.The most possible root cause is the tray became damaged during the shipping and/or handling process after leaving the angiodynamics facility.The trays are 100% inspected per op code 0108 during the sealing process and final box process.The unsealed tray would be noticed during this process.A review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.The angiovac cannula sample was not returned for evaluation since there was no reported device malfunction during the procedure.Directions for use is provided with this device and contains the following warning: warning contents supplied sterile using an ethylene oxide (eo) process.Do not use if sterile barrier is damaged.If damage is found, call your sales representative.Inspect prior to use to verify that no damage has occurred during shipping a review of the angiodynamics complaint system noted no trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.(b)(4).
 
Event or Problem Description
As reported: angiovac sterile package had an open seal along three sides of the hardpack tray.Kit was set aside and a new of the same was used to complete the procedure.No harm or injury to the patient due to this event.The reported defective disposable device has been returned to the manufacturer for evaluation.

Brand Name
ANGIOVAC
Common Device Name
CATHETER, CANNULA & TUBING, VASCULAR,CARDIOPULMNARY BYPASS
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key9179121
Report Number1317056-2019-00129
Device Sequence Number2762982
Product Code DWF
UDI-Device IdentifierH965251860
UDI-PublicH965251860
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberH965251860
Device Lot Number5487794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1